# SDR N6WA20140429001

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,963 hours, 21,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 LT EMERGENCY LIGHT INOPERATIVE.  RELAMPED OUTSIDE LT NR 3 EMERGENCY LIGHT IAW AMM 33-51-15, OPERATIONS CHECKED GOOD.
